MathSciNet Relay Station
MathSciNet bibliographic data
MR1051154 11H16
Beck, József On a lattice-point problem of H. Steinhaus. Studia Sci. Math. Hungar. 24 (1989), no. 2-3, 263–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement